# SDR IU62002F00032

- Difficulty date: December 11, 2001
- Submitted: October 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494715
- Condition: Damaged
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSINGS ARE SUSCEPTIBLE TO HOLES,  DUE TO OVER-PRESSURIZATION OF ACTUATOR ASSEMBLY.
